# SDR SWAA2020091515743

- Difficulty date: September 13, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 74,553 hours, 44,078 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY PULL HANDLE NOT COVERED ON FORWARD SERVICE DOOR.  RE-PACKED FORWARD SERVICE DOOR SLIDE, PER MT 725-61-06.
